# SDR ASOA2013103009303

- Difficulty date: October 7, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,116 hours, 27,853 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RT INBD FLAP ACTUATOR OTBD LOCATION FOUND WING RIB AT WS 130.10 CRACKED.  REPAIRED IAW REO 601R-57-51-661.   MAJOR REPAIR.
